City Research Online

Items where Author is "Biagini, S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Biagini, S. and Černý, A. ORCID: 0000-0001-5583-6516 (2019). Convex duality and Orlicz spaces in expected utility maximization. Mathematical Finance, 30(1), pp. 85-127. doi: 10.1111/mafi.12209

Biagini, S. and Černý, A. (2011). Admissible strategies in semimartingale portfolio selection. SIAM Journal on Control and Optimization, 49(1), pp. 42-72. doi: 10.1137/090774458

This list was generated on Mon Dec 6 05:23:25 2021 UTC.